# SDR RAIA201807160002

- Difficulty date: July 16, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 43,839 hours, 39,686 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

POST TO AT 180 TO 200FL AN ELECTRICAL BURNING SMELL DETECTED ON FLIGHTDECK. DEFERRED NR 1 AC PACK ON DMI 2151001. MORE INFORMATION SENT WHEN AVAILABLE.
